Q. Is there any medicine to cure IBD in a 7-year-old kid?

Answered by
Dr. Ishwar Chandra Rai
and medically reviewed by iCliniq medical review team.
Published on Sep 16, 2018

Hello doctor,

My son is 7 years old. He has diarrhea with a lot of blood in it. He goes to the washroom almost 20 times in day and night. The doctors say he has IBD. They are giving him steroid medicine to stop his blood in stool and inflammation in the intestine. What would you suggest to take, or is there any medicine to cure IBD?

Dr. Ishwar Chandra Rai

Ayurveda Specialist
#

Hi,

Welcome to icliniq.com.

I can understand your concern. IBD (inflammatory bowel disease) is an inflammatory disorder of the colon. It can be managed naturally through Ayurvedic medicines.


Treatment plan:

1. Bilvavaleha half spoon morning and evening before food.
2. Kutajaghana Vati one tablet after food.
3. Dadimastaka churna 2 gm after food.

Preventive measures:

1. Avoid spicy and fried junk food.
2. Avoid tea, coffee, milk and milk product, cold drinks, ice cream, etc.

Also Read Answers From:

Related Questions & Answers


Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article


Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a...  Read Article

Is there any ayurvedic treatment for blood in stools?

Query: Hello doctor, I am a 38 year old male, who weighs 85 kg, and I am 5.11 feet tall. I had a problem with blood in stool a year ago, which got cured after I took medicines. But nowdays, I have been seeing blood in my stool again. I do not have any problem like itching, pain, etc. I feel it very diffic...  Read Full »

I have pain after sigmoidoscopy. What is causing this?

Query: Dear doctor, Is intestinal abscess a possibility? I need a second opinion. Medical history: On April 1st, I underwent sigmoidoscopy, and since then, a pain started on my left side. They also diagnosed C.difficile. We started Vancomycin. Then the pain stopped. At week-3 of treatment with Vancomycin,...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.